Hu Chen
Results

Journal Article
A Compact Scheme for Coupled Stochastic Nonlinear Schrödinger Equations
Communications in Computational Physics, Vol. 21 (2017), Iss. 1 : pp. 93–125

Journal Article
A Solution to a Single Molecular Experiment Problem
Communications in Computational Physics, Vol. 6 (2009), Iss. 3 : pp. 577–585

Journal Article
On Strong Deviation Theorems Concerning Arrays of Non-Negative Integer-Valued Random Variables
Journal of Mathematical Study, Vol. 55 (2022), Iss. 2 : pp. 206–215

Journal Article
Efficient Spectral Methods for Eigenvalue Problems of the Integral Fractional Laplacian on a Ball of Any Dimension
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 4 : pp. 1032–1062